×

zbMATH — the first resource for mathematics

Sur le rôle de la frontière de R. S. Martin dans la théorie du potentiel. (French) Zbl 0086.30603

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BRELOT, Familles de Perron et problème de Dirichlet. Acta de Szeged, 9, 1939, p. 133-153. · JFM 65.0418.03
[2] M. BRELOT, Sur l’allure à la frontière des fonctions harmoniques, sous-harmoniques, ou holomorphes. Bull. Soc. Royale des Sc. de Liège, n° 8-9-10, 1939, p. 468-477. · JFM 65.0419.04
[3] M. BRELOT, Sur LES ensembles effilés. Bull. Sc. Math., 68, 1944, p. 12-36. · Zbl 0028.36201
[4] M. BRELOT, Sur le rôle du point à l’infini dans la théorie des fonctions harmoniques. Annales Ecole Norm. Sup., 61, 1944, p. 301-332. · Zbl 0061.22801
[5] M. BRELOT, Minorantes sousharmoniques, extrémales et capacités. Journal de Math., 24, 1945, p. 1-32. · Zbl 0061.22802
[6] M. BRELOT, Sur la mesure harmonique et le problème de Dirichlet Bull. Sc. Math., 79, 1945, p. 153. · Zbl 0061.22803
[7] M. BRELOT, Le problème de Dirichlet ramifié. Annales Univ. Grenoble, Math. Phys., 22, 1946, p. 167-200. · Zbl 0061.22902
[8] M. BRELOT, Etude générale des fonctions harmoniques ou surharmoniques positives au voisinage d’un point-frontière irrégulier. Annales Univ. Grenoble, Math. Phys., 22, 1946, p. 205-219. · Zbl 0061.22805
[9] M. BRELOT, Sur le principe des singularités positives et la topologie de R. S. martin. Annales Univ. Grenoble, Math. Phys., 23, 1948, p. 113-138. · Zbl 0030.25601
[10] M. BRELOT, Sur l’allure des fonctions harmoniques et sousharmoniques à la frontière. Math. Nach., 4, 1950, p. 298-307. · Zbl 0042.10603
[11] M. BRELOT, Remarque sur la variation des fonctions sousharmoniques et LES masses associées. Application. Annales Institut Fourier, 2, 1950, p. 101-112. · Zbl 0042.33604
[12] M. BRELOT, La théorie moderne du potentiel. Annales Institut Fourier, 4, 1952, p. 113-140. · Zbl 0055.08903
[13] M. BRELOT, Majorantes harmoniques et principe du maximum. Archiv. der Math., 5, 1954, p. 429-440. · Zbl 0056.32504
[14] M. BRELOT, On the behaviour of harmonic functions in the neighborhood of an irregular boundary point. Journal d’Analyse Math. de Jérusalem, 4, 1954-1956, p. 209-221. · Zbl 0071.10002
[15] M. BRELOT, Topologies on the boundary and harmonic measure. Lectures on functions of a complex variable, Univ. of Michigan Press, 1955, p. 85-103. · Zbl 0066.34503
[16] M. BRELOT, Topology of R. S. martin and Green lines. Lectures on functions of a complex variable, Univ. of Michigan Press, 1955, p. 105-121. · Zbl 0068.06101
[17] M. BRELOT, Le problème de Dirichlet avec la frontière de martin C. R. Ac. Sc., 240, 1955, p. 142. · Zbl 0064.09901
[18] M. BRELOT, Le problème de Dirichlet. Axiomatique et frontière de Martin. Journal de Math., 35, 1956, p. 297-335. · Zbl 0071.10001
[19] M. BRELOT, Axiomatique du problème de Dirichlet dans LES espaces localement compacts. Séminaire de Théorie du Potentiel, 1957. Institut H. Poincaré. Université de Paris.
[20] M. BRELOT et G. CHOQUET, Espaces et lignes de Green. Annales Institut Fourier, 3, 1951, p. 199-263. · Zbl 0046.32701
[21] H. CARTAN, Théorie générale du balayage en potentiel newtonien. Annales Univ. Grenoble, Math. Phys., 22, 1946, p. 221-280. · Zbl 0061.22701
[22] G. CHOQUET, Theory of capacities. Annales Institut Fourier, 5, 1954, p. 131-295. · Zbl 0064.35101
[23] G. CHOQUET, Unicité des représentations intégrales au moyen des points extrémaux dans LES cônes convexes réticulés. C. R. Ac. Sc., 243, 1956, p. 555. · Zbl 0071.10701
[24] G. CHOQUET, Existence des représentations intégrales au moyen des points extrémaux dans LES cônes convexes. C. R. Ac. Sc., 243, 1956, p. 699. · Zbl 0071.10702
[25] G. CHOQUET, Existence des représentations intégrales dans LES cônes convexes. C. R. Ac. Sc., 243, 1956, p. 736. · Zbl 0071.10703
[26] J. DENY, Le principe des singularités positives et la représentation des fonctions harmoniques positives dans un domaine. Revue Scientifique, 1947, fasc. 14, p. 866-872. · Zbl 0029.26601
[27] J. L. DOOB, Semimartingales and subharmonic functions. Trans. Amer. Math. Soc., 77, 1954, p. 86-121. · Zbl 0059.12205
[28] J. L. DOOB, Probability methods applied to the first boundary value problem. Proc. of the Third Berkeley Symp. on Math. Statistics and Probability, 2, 1954-1955, p. 49-80 publié en 1956. · Zbl 0074.09101
[29] K. ENDL, Sur des problèmes du type de Dirichlet utilisant LES lignes de Green. C. R. Ac. Sc., 244, 1957, p. 1705. · Zbl 0082.31603
[30] Z. KURAMOCHI, Dirichlet problem for Riemann surfaces, I-II-III-IV-V. Proc. of the Japan Acad., Vol. 30, 1954, n° 8-9-10 et Vol. 31, 1955, n° 1. · Zbl 0058.30503
[31] C. de LA VALLÉE POUSSIN, Points irréguliers, détermination des masses par LES potentiels. Bull. Acad. Royale Sc. Belgique, 1938, p. 368-384 et 672-689. · JFM 64.0478.01
[32] Mme J. LELONG-FERRAND, Etude au voisinage de la frontière des fonctions surharmoniques positives dans un demi-espace. Annales Ecole Norm. Sup., 66, 1949, p. 125-159. · Zbl 0033.37301
[33] R. S. MARTIN, Minimal positive harmonic functions. Trans. Amer. Math. Soc., 49, 1941, p. 137-172. · JFM 67.0343.03
[34] C. MIRANDA, Equazioni alle derivate parziali di tipo ellittico. Ergebnisse der Math., Heft 2, Nouvelle Série, 1955, Springer, Berlin. · Zbl 0065.08503
[35] L. NAÏM, Sur l’allure des fonctions surharmoniques positives à la frontière de martin. C. R. Ac. Sc., 241, 1955, p. 1907. · Zbl 0067.32803
[36] L. NAÏM, Etude et applications de la notion d’effilement à la frontière de martin. C. R. Ac. Sc., 242, 1956, p. 1107. · Zbl 0074.31403
[37] L. NAÏM, Propriétés et applications de la frontière de R. S. martin. C. R. Ac. Sc., 242, 1956, p. 2695. · Zbl 0072.31402
[38] L. NAÏM, Sur l’allure à la frontière des fonctions harmoniques positives. C. R. Ac. Sc., 243, 1956, p. 1266. · Zbl 0072.10902
[39] M. OHTSUKA, Dirichlet problem for Riemann surfaces and conformal mappings. Nagoya Math. Journal, 3, 1951, p. 91-137. · Zbl 0043.30004
[40] M. PARREAU, Sur LES moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann. Annales Institu Fourier, 3, 1952, p. 103-197. · Zbl 0047.32004
[41] G. TAUTZ, Zur theorie der ersten randwertaufgabe. Math. Nach., 2, 1949, p. 279-303. · Zbl 0037.07001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.